# SDR SWAA2015081842921

- Difficulty date: August 16, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 28,308 hours, 16,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Loose
- Location: Exit Sign
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING CEILING EMER EXIT SIGN LENS COVER LOOSE.  R & R SIGN ASSEMBLY IAW MM.
